User menu

Asymptotics for Toeplitz determinants: perturbation of symbols with a gap

Bibliographic reference Charlier, Christophe ; Claeys, Tom. Asymptotics for Toeplitz determinants: perturbation of symbols with a gap. In: Journal of Mathematical Physics, Vol. 56, no. 2, p. 022705 (2015)
Permanent URL http://hdl.handle.net/2078.1/155010
  1. Baik Jinho, Deift Percy, Johansson Kurt, 10.1090/s0894-0347-99-00307-0
  2. Basor Estelle, Asymptotic formulas for Toeplitz determinants, 10.1090/s0002-9947-1978-0493480-x
  3. Basor E., , 10.1512/iumj.1979.28.28070
  4. Böttcher Albrecht, Silbermann Bernd, Toeplitz Operators and Determinants Generated by Symbols with One Fisher-Hartwig Singularity, 10.1002/mana.19861270108
  5. Bleher Pavel M., Lectures on Random Matrix Models, Random Matrices, Random Processes and Integrable Systems (2011) ISBN:9781441995131 p.251-349, 10.1007/978-1-4419-9514-8_4
  6. Deift P., Orthogonal Polynomials and Random Matrices: A Riemann-Hilbert Approach, 3 (1999)
  7. Deift Percy, Its Alexander, Krasovsky Igor, Asymptotics of Toeplitz, Hankel, and Toeplitz+Hankel determinants with Fisher-Hartwig singularities, 10.4007/annals.2011.174.2.12
  8. Deift Percy, Its Alexander, Krasovsky Igor, Toeplitz Matrices and Toeplitz Determinants under the Impetus of the Ising Model: Some History and Some Recent Results, 10.1002/cpa.21467
  9. Deift P., Kriecherbauer T., McLaughlin K. T-R, Venakides S., Zhou X., Uniform asymptotics for polynomials orthogonal with respect to varying exponential weights and applications to universality questions in random matrix theory, 10.1002/(sici)1097-0312(199911)52:11<1335::aid-cpa1>3.0.co;2-1
  10. Dyson F., Chen Ning Yang: A Great Physiscist of the Twentieth Century, 131 (1955)
  11. Ehrhardt Torsten, A Status Report on the Asymptotic Behavior of Toeplitz Determinants with Fisher-Hartwig Singularities, Recent Advances in Operator Theory (2001) ISBN:9783034895163 p.217-241, 10.1007/978-3-0348-8323-8_11
  12. Fisher M. E., Adv. Chem. Phys., 15, 333 (1968)
  13. Fokas A. S., Its A. R., Kitaev A. V., The isomonodromy approach to matric models in 2D quantum gravity, 10.1007/bf02096594
  14. Krasovsky I., , 10.1155/s1073792804140221
  15. Kuijlaars A.B.J., McLaughlin K.T.-R., Van Assche W., Vanlessen M., The Riemann–Hilbert approach to strong asymptotics for orthogonal polynomials on [−1,1], 10.1016/j.aim.2003.08.015
  16. Saff E. B., Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 316 (1997)
  17. Simon B., American Mathematical Society Colloquium Publications, 54 (2005)
  18. Widom Harold, The Strong Szego Limit Theorem for Circular Arcs, 10.1512/iumj.1972.21.21022
  19. Widom Harold, Toeplitz Determinants with Singular Generating Functions, 10.2307/2373789